Advertisement

Journal of Mathematical Sciences

, Volume 237, Issue 4, pp 569–575 | Cite as

Generalized Functional Invariant Solutions of the Wave Equation in Dimension 2

  • M. V. NeshchadimEmail author
Article
  • 3 Downloads

We describe generalized functional invariant solutions to the wave equation in dimension 2 for phase functions of travelling wave type.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. V. Neshchadim, “Classes of generalized functional invariant solutions of wave equation. I” [in Russian], Sib. Èlektron. Mat. Izv. 10, 418–435 (2013).Google Scholar
  2. 2.
    M. V. Neshchadim, “Spherical generalized functional invariant solutions to the wave equations” J. Math. Sci., New York 211, No. 6, 805–810 (2015).MathSciNetCrossRefGoogle Scholar
  3. 3.
    N. P. Erugin and M. M. Smirnov, “Functionally invariant solutions of differential equations,” Differ. Equations 17, 563–573 (1981).MathSciNetzbMATHGoogle Scholar
  4. 4.
    R. Courant, D. Gilbert, Methods of Mathematical Physics. Vol. II: Partial Differential Equations, John Wiley & Sons, New York etc. (1962).Google Scholar
  5. 5.
    A. P. Kiselev, “Relatively undistorted cylindrical waves depending on three spatial variables,” Mat. Notes 79, No. 3-4, 587–588 (2006).Google Scholar
  6. 6.
    F. G. Friedlander, “Simple progressing solutions of the wave equation,” Proc. Camb. Philos. Soc. 43, No. 3, 360–373 (1947).CrossRefzbMATHGoogle Scholar
  7. 7.
    S. L. Sobolev, “Functional invariant solutions to the wave equation” [in Russian], Tr. Fiz.- Mat. Inst. Steklova 5, 259–264 (1934).Google Scholar
  8. 8.
    Yu. E. Anikonov and M. V. Neshchadim, “On analytical methods in the theory of inverse problems for hyperbolic equations. I,” J. Appl. Ind. Math. 5, No. 4, 506–518 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Yu. E. Anikonov and M. V. Neshchadim, “On analytical methods in the theory of inverse problems for hyperbolic equations. II,” J. Appl. Ind. Math. 6, No. 1, 6–11 (2012).MathSciNetCrossRefGoogle Scholar
  10. 10.
    Yu. E. Anikonov and M. V. Neshchadim, “Representations for the solutions and coefficients of second-order differential equations,” J. Appl. Ind. Math. 7, No. 1, 15–21 (2013).MathSciNetCrossRefGoogle Scholar
  11. 11.
    Yu. E. Anikonov and M. V. Neshchadim, “Representations for the solutions and coefficients of evolution equations,” J. Appl. Ind. Math. 7, No. 3, 326–324 (2013).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics SB RASNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations